# SDR UALA2012022001043

- Difficulty date: February 20, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 62,171 hours, 22,968 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665309
- Part serial: 11
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LANDING, SLIDE AT L2 DOOR CAME LOOSE FROM DOOR.  TO REPLACED L2 DOOR SLIDE PER AMM.  RIG AND OPS CHECKED IAW AMM.  REF ICS GROUP NR 1 OP AND INDICATION NORMAL.
